Any Side Effects From Continuous Use Of Tamdura?
by Gopalan A
Composition of Tamdura medication
QUESTION: I am diagnosed with prostate enlargement in 2011. I was prescribed Tamdura 1 capsule per day. There is good improvement. I am taking this Tamdura for last one year.
Whether continuous use of this drug would create any complication in future?ANSWER
: Hi Gopalan,
At first, I want to mention that this is one of the most effective drugs used for the treatment of BPH. The reason why this drug is so effective is hidden in its ingredients.
This drug is a combination of 5-alpha reductase inhibitor and an alpha blocker, which means that it improves your condition in two ways.
Anyways, this drug is meant to be used in long-term therapies for prostate enlargement, which means that its safety is already proven.
However, the truth is that some side effects are observed during such long-term usage, but you have to remember that they are not able to harm you at all. Some of the most popular long-term side effects are: inability to have erection, loss of will for sexual intercourse, enlargement of the breasts, hypotension and rhinitis.
The good thing is that all these side effects can be removed with other medications, which mean that you will have your normal life again, if you are suffering from those side effects.
However, I want you to remember that only a very small number of patients who are using Tamdura have reported such side effects.
Besides this, you are using this drug for less than a year, which means that you have to wait around a year or two in purpose to see if you are going to develop those side effects or not.
I hope that this was useful for you and you are never going to develop even one of the side effects mentioned above!
All the best!
Side effects of Tamdura
Thank You Dr.Alba
As I said very good improvement is seen in passing urine after taking this Tamdura medicine.
Two side effects I am facing are : 1) Loss of interest in sex,
in fact, start hating the opposite sex and 2)irritability and resultant strained relationship with family members.
What to do?
COMMENT-REPLY: Hi Gopalan,
In either cases, you should talk to your doctor (andrologist or urologist) and tell him/her that you are facing such problems while taking Tamdura.
Your doctor will evaluate your current situation, and will decide whether to prescribe some other medications for your problems or to stop Tamdura and find another alternative.
With regards to your relationship with your family, keep in mind that family is sacred. You are suffering because you are having your problems. I may understand this.
But, do not forget that your family is also suffering while they see you like this. If you do not help yourself, no-one can do it.
You can overcome all these problems; you should have faith and strong determination. Ask for help and get helped. Do not hidden under the shell of the fear and angry.
Hope it helped!
SIDE EFFECTS OF TAMDURA
COMMENT: I am meal 56 years old. suffering from prostate enlarged grade 3 from last july'2012,
Now doctor prescribed me to take daily tamdura capsule.
Please do tell me this medicine,my life normal or any side effect occur?
REPLY: Hi Neog,
Although Tamdura is effective in treating enlarged prostate; however, as it is a drug, it carries the risk of side effect.
Generally, it is well-tolerated; while the most important side effects reported are:
- gastrointestinal : dry mouth, and other gastrointestinal disturbances
- general : headache, erectile dysfunction, asthenia, depression, hypersensitivity, rhinitis, blurred vision, drowsiness, etc.
- cardio-vascular : hypotension, tachycardia, palpitation, edema, etc.
So, if you are noticing one of the above-mentioned side effects, please contact your doctor for further evaluation and other alternatives.
At last, Tamdura is not the only solution to your enlarged prostate problems.
Making appropriate lifestyle and diet changes, doing regular Kegel exercises, using certain herbs that have been scientifically proved to help; are other options that can help you best.
Think it over and discuss it with your doctor!